Variational methods for a class of nonlocal functionals

M. E. Drakhlin, E. Litsyn, E. Stepanov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


The paper gives on overview of recent developments and presents some new results for variational problems involving functionals with nonlocal transformation of argument, in particular, argument deviation.

Original languageEnglish
Pages (from-to)79-100
Number of pages22
JournalComputers and Mathematics with Applications
Issue number4-5
StatePublished - 1 Jan 1999
Externally publishedYes


  • Calculus of variations
  • Hereditary systems
  • Inner superposition
  • Optimal control

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics


Dive into the research topics of 'Variational methods for a class of nonlocal functionals'. Together they form a unique fingerprint.

Cite this